# SDR DALA2018100505901

- Difficulty date: September 30, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 85,603 hours, 37,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 672, L/P 0764105) FUSELAGE FRAME 1640 LT CRACKED AT INNER CHORD JUST AFT OF INNER CHORD FWD BEND RADIUS ALONG BOTTOM EDGE OF S-14L INTERCOSTAL STRAP. CRACK IS APPROX. 1/4 IN LENGTH. REPAIR MUST BE COMPLETED PRIOR TO FURTHER FLIGHT. MARKED. REPAIRED PER ERA 571755-14AD REV ORIGINAL AND 005-0001:5311-01218-01A/003 N/R 00007.
